# SDR 2005UALA00090

- Difficulty date: January 23, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 50,203 hours, 27,276 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROWS 15 TO AFT GALLEY.   REPLACED EEL CABLE AND MISSING END CAP.
